# SDR DALA1315720683

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Stiffener
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER AT FWD LAV SERVICE DOOR IS OUT OF LIMITS.  FABRICATED AND REPLACED STIFFENER IAW SRM 51-40-02.
